# SDR MASA200400600

- Difficulty date: October 25, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 16,479 hours, 12,253 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Dcu
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE HOT ICON MESSAGE ON EICAS.  MX VERIFIED THE NR 1 DCU WAS CAUSING THE PROBLEM, SO THE AIRCRAFT WAS FERRIED TO PHX.  MX REPLACED THE NR 1 DCU, PART INFORMATION TO FOLLOW.
